Alert archive / Virginia / Special Weather Statements in 2012
Special Weather Statement, NWS Blacksburg, VA
NWS Blacksburg, VA issued this special weather statement at Aug 20, 2012, 1:05 PM EDT for Bath County, Virginia. It was in force for 55 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Aug 20, 2012, 1:05 PM EDT (17:05 UTC)
- Expired
- Aug 20, 2012, 2:00 PM EDT
- In force
- 55 min
- Issued by
- NWS Blacksburg, VA
County Bath County, VA
The radar
The Roanoke radar (KFCX), 126 km from the middle of the area, began a volume at 17:06 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The nearest sounding before it
Roanoke, VA (KRNK), launched 12:00Z, 5.1 hours before the alert went out and 102 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 141 J/kg
- Mixed-layer CIN
- -23 J/kg
- Mixed-layer LCL
- 505 m above ground
- 0-6 km bulk shear
- 60 kt
- 0-1 km storm-relative helicity
- -21 m²/s²
- 0-3 km storm-relative helicity
- 49 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
289
WWUS81 KRNK 201705
SPSRNK
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE BLACKSBURG VA
105 PM EDT MON AUG 20 2012
VAZ020-024-WVZ045-201800-
BATH VA-GREENBRIER WV-ROCKBRIDGE VA-
105 PM EDT MON AUG 20 2012
...SHOWERS AND THUNDERSTORMS WILL AFFECT BATH...GREENBRIER AND
ROCKBRIDGE COUNTIES...
AT 102 PM EDT...SHOWERS AND THUNDERSTORMS WERE ALONG A LINE FROM 15
MILES NORTH OF WARM SPRINGS TO 7 MILES NORTHEAST OF NEOLA...MOVING
EAST AT 15 MPH.
WIND GUSTS TO 40 MPH AND SMALL HAIL ARE POSSIBLE WITH THESE STORMS.
VERY HEAVY RAIN WILL FALL FROM THESE STORMS...AND WILL CAUSE WATER TO
POND ON ROADS AND QUICKLY FILL ROADSIDE DITCHES AND SMALL STREAMS.
THESE STORMS WILL BE NEAR MOUNTAIN GROVE AROUND 120 PM...LAKE MOOMAW
AROUND 135 PM...BACOVA JUNCTION AROUND 145 PM...INGALLS FIELD AROUND
150 PM...BURNSVILLE AROUND 155 PM AND WARM SPRINGS AROUND 200 PM.
LISTEN TO NOAA WEATHER RADIO OR YOUR FAVORITE MEDIA OUTLET FOR LATER
UPDATES OR POSSIBLE WARNINGS.
LAT...LON 3822 7970 3820 7954 3816 7952 3817 7944
3809 7948 3794 7924 3782 7943 3791 7991
3795 7993 3794 8007 3797 8022 3807 8010
3807 7997 3810 7994 3813 7995 3818 7992
3824 7985 3827 7978
$$
KKWhat forecasters said that day
The local office's own words before this special weather statement went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Blacksburg, VA wrote its last area forecast discussion before this special weather statement went out at Aug 20, 11:50 AM EDT, 1 hour 15 minutes earlier.
Area forecast discussion, Aug 20, 11:50 AM EDT, 1 hour 15 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE BLACKSBURG VA 1150 AM EDT MON AUG 20 2012 .SYNOPSIS... A FRONTAL BOUNDARY WILL REMAIN JUST TO OUR SOUTH THROUGH TUESDAY. MEANWHILE...A COUPLE OF WEAK UPPER LEVEL DISTURBANCES WILL PASS ACROSS OUR REGION FROM THE WEST ON MONDAY AND AGAIN ON TUESDAY. THIS WILL HELP REDEVELOP SCATTERED SHOWERS AND ISOLATED THUNDERSTORMS OVER OUR REGION ON BOTH DAYS. BY MID WEEK THE FRONT WILL MOVE OFF THE ATLANTIC COAST...ALLOWING HIGH PRESSURE TO BUILD INTO THE REGION FROM THE WEST AND REDUCING THE CHANCES FOR SHOWERS AND STORMS. && .NEAR TERM /THROUGH TONIGHT/... AS OF 1140 AM EDT MONDAY... REGIONAL WSR-88D LOOP SHOWED WIDELY SCATTERED SHOWERS DEVELOPING ACROSS THE MOUNTAINS WITH BEST COVERAGE ACROSS THE NORTHWEST MOUNTAINS. MADE SOME ADJUSTMENTS IN POPS AND TEMPERATURES FOR THIS AFTERNOON. AS OF 950 AM EDT MONDAY... THE LOW CENTER ALONG THE FRONTAL BOUNDARY TO OUR SOUTH WILL LIFT NORTHEAST AWAY FROM OUR CWA. THE ASSOCIATED SHOWERS WITH THIS FEATURE WILL MOVE EAST OUT OF OUR REGION. PATCHY LOW CLOUDS AND FOG ARE LIFTING AND MIXING OUT THIS MORNING. ADJUSTED POPS WITH CURRENT RADAR TRENDS. MADE SOME MINOR ADJUSTMENTS IN CLOUDS AND TEMPERATURES FOR LATE MORNING INTO THIS AFTERNOON. HRRR AND WRFARW-RNK SUPPORT SCATTERED CONVECTION IN THE THIS AFTERNOON FORECAST WITH UPPER LEVEL TROF. WILL HOLD WITH HIGH TEMPERATURES IN THE LOWER 70S IN THE MOUNTAINS TO AROUND 80 DEGREES. AS OF 625 AM EDT MONDAY... UPDATE TO REMOVE SLIGHT CHC POPS FROM WEST REMAINDER OF THIS MORNING AND SHOW TIGHTER GRADIENT IN POPS ACROSS THE SOUTHEAST...WITH CHC POPS LINGERING FAR SOUTHEAST UNTIL 10AM. ADJUSTED SKY AND FOG GRIDS SLIGHTLY AS WELL PER LATEST SATELLITE AND OBSERVATIONS. MORE CLEARING OCCURING IN PARTS OF FAR WEST WITH EXCEPTION OF SOME STRATUS ALONG A FEW WESTERN SLOPES. PREV DISCUSSION AS OF 415 AM EDT MONDAY... A SERIES OF UPPER LEVEL WAVES CONTINUE TO RIDE ALONG AND JUST NORTH OF A WEAK FRONTAL BOUNDARY DRAPED ACROSS THE CAROLINAS EARLY THIS MORNING...WITH ONE CURRENTLY HELPING TO DEVELOP AN AREA OF MORE WIDESPREAD MODERATE RAINFALL ACROSS CENTRAL NC...COMING CLOSE TO CLIPPING OUR FAR SOUTHEASTERN COUNTIES THROUGH THE PREDAWN HOURS. ANY SHOWERS DOWN IN THIS REGION WITH THIS WAVE WILL MOVE EAST OF THE AREA DURING THE MORNING...WHILE AREAS OF MAINLY VALLEY FOG BACK IN THE WEST WHERE THERE IS PARTIAL CLEARING QUICKLY DISSIPATING WITH SUN. BY AFTERNOON...ANOTHER WEAK WAVE SLIDES ACROSS FROM THE WEST...AND THIS SHOULD HELP DEVELOP MORE SCATTERED SHOWERS. COVERAGE SOMEWHAT LIMITED WITH DRIER AIR ALOFT AND INSTABILITY QUITE SHALLOW IN BOTH NAM AND GFS FCST SOUNDINGS...SO DOWNPLAYED THUNDER CHANCES. MAY BE BETTER IN FAR EAST BY LATE AFT AND THIS EVENING...BEFORE THESE SHOWERS FINALLY PULL EAST OF THE REGION WHILE ALSO DISSIPATING LATE THIS EVENING. AFTER MIDNIGHT DROP POPS EXCEPT FOR LINGFERING SLIGHT CHC FAR EAST CLOSER TO THE LINGERING FRONTAL BOUNDARY. WIND LIGHT AND DIRECTIONS TRICKY WITH WESTERLY PROBABLY IN WEST AND MAYBE PERIOD OF LIGHT NORTHERLY OR EASTERLY IN EAST IF SHOWERS ARE CONTINUING JUST TO OUR EAST...AND IF EVEN SOME LIGHT MIXING CAN TAKE PLACE IN THE EAST...MAY EVENTUALLY SEE LIGHT WESTERLY THERE...BUT WENT PRETTY CLOSE TO CALM GIVEN GRADIENT AND UNCERTAINTY. TEMPERATURE WISE...CERTAINLY BEST TO GO WITH COOLER MET GUIDANCE IN EAST WHERE BROKEN TO OVERCAST CLOUD COVER SHOULD BE PREVALENT ALL DAY...AND WHILE THERE MAY BE BRIEF PERIODS OF SUN IN THE WEST...THIS LIKELY TO FILL BACK IN WITH BROKEN CU DECK QUICKLY...SO PRUDENT TO STICK WITH SLIGHTLY COOLER MET GUIDANCE THERE AS WELL. MID 70S WEST TO NEAR 80 EAST. OVERNIGHT...MILDER MET GUIDANCE IN EAST WITH MORE CLOUDS AND LINGERING SHOWERS...BUT IN WEST MAY GET SOME CLEARING AGAIN SO LEANED A BIT MORE TOWARD COOLER MAV THERE. MAY BE VALLEY FOG AGAIN DEPENDING ON DEGREE OF CLEARING...BUT LEFT OUT OF GRIDS FOR NOW PENDING ADDITIONAL RAINFALL DURING THE DAY TODAY AND GETTING BETTER HANDLE ON DEGREE OF CLEARING. && .SHORT TERM /TUESDAY THROUGH THURSDAY NIGHT/... AS OF 330 AM EDT MONDAY... STARTING THE DAY ON TUESDAY...THE LARGE UPPER LEVEL TROUGH STRETCHING FROM SOUTHERN CANADA TO THE GULF COAST WILL BE THE DOMINANT FEATURE IN OUR WEATHER PATTERN...WITH MODELS IN GOOD AGREEMENT THAT A DECENT SHORTWAVE TROUGH WILL BE ENTERING THE LOWER OHIO RIVER VALLEY FROM THE UPPER MIDWEST. IN THE LOWER LEVELS...WE CAN EXPECT TO FIND BROAD BUT WEAK HIGH PRESSURE SITUATED ACROSS THE LOWER GREAT LAKES INTO THE APPALACHIANS...WHILE A STATIONARY FRONT WILL REMAIN SITUATED ALONG THE COASTAL SOUTHEAST. SHOWER ACTIVITY WILL START THE MORNING ISOLATED...BUT WILL BECOME MORE SCATTERED BY AFTERNOON... WITH A FEW THUNDERSTORMS DEVELOPING...AS DAYTIME HEATING INCREASES AND THE SHORTWAVE APPROACHES OUR AREA. RAINFALL WILL DIMINISH DURING THE EVENING AS DAYTIME HEATING ENDS. THE SHORTWAVE WILL PASS ACROSS OUR AREA TUESDAY NIGHT INTO WEDNESDAY AFTERNOON...AND WILL DEVELOP A WAVE ALONG THE STATIONARY FRONT THAT WILL ULTIMATELY PUSH THE BOUNDARY FURTHER OUT TO SEA TOWARD THE END OF THE WORKWEEK. AFTER THAT...THE LARGE SCALE TROUGHING PATTERN WILL BEGIN TO FLATTEN OUT ACROSS THE EAST...RESULTING IN A MORE ZONAL FLOW. AS SUCH...WILL SEE MORE OF SHOWERS AND A FEW THUNDERSTORMS DEVELOP ON WEDNESDAY AND THURSDAY AFTERNOONS...BUT EXPECT COVERAGE TO REMAIN ONLY ISOLATED TO WIDELY SCATTERED. THEREFORE...KEPT THE RAIN CHANCES AROUND 20 PERCENT BOTH DAYS. WITH THE SHORTWAVE APPROACHING THE AREA ON TUESDAY...HELPING TO ENHANCE THE CLOUD COVER AND RAINFALL...EXPECT HIGH TEMPERATURES TO REMAIN 3 TO 5 DEGREES BELOW NORMAL FOR THE SECOND HALF OF AUGUST. AS THE UPPER LEVEL PATTERN TRENDS MORE ZONAL ON WEDNESDAY AND THURSDAY HOWEVER...WE CAN EXPECT TEMPERATURES VERY CLOSE TO NORMAL AREAWIDE. && .LONG TERM /FRIDAY THROUGH SUNDAY/... AS OF 400 PM EDT SUNDAY... MODEL SOLUTIONS MIXED FOR THE LATTER HALF OF THE WEEK WITH GREATEST ENSEMBLE SPREAD NEXT WEEKEND. THE GENERAL IDEA HOWEVER SEEMS TO BE A WEAK MEAN TROF OVER THE ERN CONUS...IN SPITE OF ITS WEAKENING EARLIER IN THE WEEK. THIS SUGGESTS ANY SHORTWAVE ENERGY WHICH ARRIVES FROM SYSTEMS PASSING THROUGH SRN CANADA AND THE NRN CONUS WILL HAVE A CHANCE TO AMPLIFY AS THEY PROGRESS EAST BOUND INTO THE UPPER LEVEL TROF. THIS IMPLIES WEATHER ACROSS OUR REGION WILL REMAIN ACTIVE WITH AT LEAST CHC SHRA/TSRA DURING THE PERIOD...MAINLY DIURNALLY DRIVEN THURSDAY AND FRIDAY...BUT POTENTIALLY MORE WIDESPREAD FOR NEXT WEEKEND PENDING AMPLIFICATION OF ANY OF THE SHORTWAVES THAT MOVE DOWNSTREAM FROM THE UPPER MID WEST. WITH WEAKENING OF THE EASTERN TROF...TRENDED TEMPERATURES UPWARD CLOSER TO THE SEASONAL NORMS. && .AVIATION /16Z MONDAY THROUGH FRIDAY/... AS OF 750 AM EDT MONDAY... PATCHY FOG FORMING WHERE MID CLOUDS HAVE VACATED AND MOVED EAST...AND SOME AIRPORTS COMING IN AND OUT OF IFR OR MVFR. LWB ONLY SITE WHERE LIFR FOG WILL LINGER UNTIL 13 TO 14Z...ELSEWHERE ANY MVFR WILL QUICKLY LIFT. ANY LINGERING SPRINKLES VCNTY OF DAN THIS MORNING WILL SLIDE EAST BUT CONDITIONS WILL REMAIN VFR THERE. OTHERWISE...A VERY WEAK DISTURBANCE A VERY WEAK DISTURBANCE WILL KEEP A SMALL CHANCE OF SCATTERED SHOWERS AND THUNDERSTORMS IN THE FORECAST DURING THE AFTERNOON AND EARLY EVENING HOURS MONDAY BUT NOT EXPECTING COVERAGE TO BE HIGH ENOUGH TO INCLUDE MENTION OF THUNDER OR PRECIP IN TAF LOCATIONS. IF ANY SHWRS OR BRIEF THUNDER DOES IMPACT AN AIRPORT TODAY...IT WILL MOST LIKELY BE 18Z-22Z FOR LWB/BLF/BCB...AND 20-03Z FOR ROA/LYH/DAN. THUNDER NOT VERY LIKELY GIVEN SHALLOW INSTABILITY. WINDS BASICALLY LIGHT AND VARIABLE...BUT WITH MIXING THIS AFTERNOON WILL TEND TO HAVE A WESTERLY COMPONENT...EXPECIALLY IN THE WEST. EAST A LITTLE TRICKIER...WITH POSSIBLE NORTHEASTERLY COMPONENT INITIALLY...THEN MAYBE WEST LATE. STILL 5KT OR LESS. WITH PARTIAL CLEARING AGAIN PRIMARILY IN THE WEST OVERNIGHT...PATCHY FOG WITH IFR CONDITIONS AGAIN POSSIBLE AT LWB ESPECIALLY...BCB ANF BLF MORE LIKELY MVFR OR ONLY VERY BRIEF IFR. VFR MOST LIKELY EAST...UNLESS HEAVIER SHOWERS IMPACT A PARTICULAR AIRPORT AFT/EVE...THEN MVFR TO IFR FOG MAY BE POSSIBLE TOWARD MORNING. INCLUDED BRIEF PERIOD OF MVFR FOG AT LYH FOR NOW. MUCH DEPENDS ON DEGREE OF CLEARING...WHICH IS LESS LIKELY AT DAN. SCATTERED SHOWERS AND THUNDERSTORMS ARE POSSIBLE AGAIN ON TUESDAY...WITH ISOLATED AND BRIEF MVFR/IFR CONDITIONS ARE POSSIBLE. BY WEDNESDAY THE COLD FRONT CONTINUES TO MOVE FURTHER TO OUR EAST. HIGH PRESSURE WILL THEN BUILD IN FOR THE REMAINDER OF THE PERIOD...WITH MAINLY VFR/MVFR CONDITIONS EXPECTED AND VERY LITTLE OR NOW CHANCE OF SHOWERS OR STORMS DEVELOPING. && .RNK WATCHES/WARNINGS/ADVISORIES... VA...NONE. NC...NONE. WV...NONE. && SYNOPSIS...KK NEAR TERM...KK/SK SHORT TERM...NF LONG TERM...PM AVIATION...CF/SK
Hazardous weather outlook, Aug 20, 4:39 AM EDT, 8 hours 26 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE BLACKSBURG VA 439 AM EDT MON AUG 20 2012 NCZ001>006-018>020-VAZ007-009>020-022>024-032>035-043>047-058-059- WVZ042>045-210845- ASHE-ALLEGHANY NC-SURRY-STOKES-ROCKINGHAM-CASWELL-WATAUGA-WILKES- YADKIN-TAZEWELL-SMYTH-BLAND-GILES-WYTHE-PULASKI-MONTGOMERY-GRAYSON- CARROLL-FLOYD-CRAIG-ALLEGHANY VA-BATH-ROANOKE-BOTETOURT-ROCKBRIDGE- PATRICK-FRANKLIN-BEDFORD-AMHERST-HENRY-PITTSYLVANIA-CAMPBELL- APPOMATTOX-BUCKINGHAM-HALIFAX-CHARLOTTE-MERCER-SUMMERS-MONROE- GREENBRIER- 439 AM EDT MON AUG 20 2012 THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTH CENTRAL NORTH CAROLINA...NORTHWEST NORTH CAROLINA...CENTRAL VIRGINIA...SOUTH CENTRAL VIRGINIA...SOUTHWEST VIRGINIA...WEST CENTRAL VIRGINIA AND SOUTHEAST WEST VIRGINIA. .DAY ONE...TODAY AND TONIGHT. NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY. NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.
In the hours before
Special weather statement, Aug 20, 1:03 PM EDT, 2 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE BLACKSBURG VA 103 PM EDT MON AUG 20 2012 VAZ022-023-033-034-201800- BEDFORD VA-BOTETOURT VA-FRANKLIN VA-ROANOKE VA- 103 PM EDT MON AUG 20 2012 ...A STRONG THUNDERSTORM WILL AFFECT BEDFORD...BOTETOURT...FRANKLIN AND ROANOKE COUNTIES... AT 102 PM EDT...A STRONG THUNDERSTORM WAS LOCATED OVER ROANOKE... MOVING EAST AT 15 MPH. WIND GUSTS TO 40 MPH AND SMALL HAIL ARE POSSIBLE WITH THIS STORM. VERY HEAVY RAIN WILL FALL FROM THIS STORM...AND WILL CAUSE WATER TO POND ON ROADS AND QUICKLY FILL ROADSIDE DITCHES AND SMALL STREAMS. THIS STORM WILL BE NEAR ROANOKE...AND DALEVILLE AROUND 110 PM... CLOVERDALE...AND ROANOKE MOUNTAIN AROUND 115 PM...TROUTVILLE AROUND 120 PM...VINTON AROUND 125 PM...LAYMANTOWN AROUND 130 PM AND BLUE RIDGE AROUND 135 PM. LISTEN TO NOAA WEATHER RADIO OR YOUR FAVORITE MEDIA OUTLET FOR LATER UPDATES OR POSSIBLE WARNINGS. LAT...LON 3742 7951 3713 7960 3720 8011 3742 8006 KK
Special weather statement, Aug 20, 1:05 PM EDT, 0 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE BLACKSBURG VA
105 PM EDT MON AUG 20 2012
VAZ020-024-WVZ045-201800-
BATH VA-GREENBRIER WV-ROCKBRIDGE VA-
105 PM EDT MON AUG 20 2012
...SHOWERS AND THUNDERSTORMS WILL AFFECT BATH...GREENBRIER AND
ROCKBRIDGE COUNTIES...
AT 102 PM EDT...SHOWERS AND THUNDERSTORMS WERE ALONG A LINE FROM 15
MILES NORTH OF WARM SPRINGS TO 7 MILES NORTHEAST OF NEOLA...MOVING
EAST AT 15 MPH.
WIND GUSTS TO 40 MPH AND SMALL HAIL ARE POSSIBLE WITH THESE STORMS.
VERY HEAVY RAIN WILL FALL FROM THESE STORMS...AND WILL CAUSE WATER TO
POND ON ROADS AND QUICKLY FILL ROADSIDE DITCHES AND SMALL STREAMS.
THESE STORMS WILL BE NEAR MOUNTAIN GROVE AROUND 120 PM...LAKE MOOMAW
AROUND 135 PM...BACOVA JUNCTION AROUND 145 PM...INGALLS FIELD AROUND
150 PM...BURNSVILLE AROUND 155 PM AND WARM SPRINGS AROUND 200 PM.
LISTEN TO NOAA WEATHER RADIO OR YOUR FAVORITE MEDIA OUTLET FOR LATER
UPDATES OR POSSIBLE WARNINGS.
LAT...LON 3822 7970 3820 7954 3816 7952 3817 7944
3809 7948 3794 7924 3782 7943 3791 7991
3795 7993 3794 8007 3797 8022 3807 8010
3807 7997 3810 7994 3813 7995 3818 7992
3824 7985 3827 7978
KKThe office that day
Everything else NWS Blacksburg, VA issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Aug 20, 1:03 PM EDT | Special Weather Statement | RNK | City of Roanoke, City of Salem | 57 min |
| Aug 20, 2:12 PM EDT | Special Weather Statement | RNK | Bedford, Franklin, Patrick, City of Lynchburg | 18 min |
| Aug 20, 2:15 PM EDT | Special Weather Statement | RNK | Alleghany, Bath, City of Covington | 15 min |
| Aug 20, 2:48 PM EDT | Special Weather Statement | RNK | Henry, Patrick, City of Lynchburg, City of Martinsville | 42 min |
| Aug 20, 3:34 PM EDT | Special Weather Statement | RNK | Campbell, Henry, City of Martinsville | 26 min |
| Aug 20, 4:01 PM EDT | Special Weather Statement | RNK | Campbell, Henry, Pittsylvania, City of Martinsville | 29 min |
| Aug 20, 4:30 PM EDT | Special Weather Statement | RNK | Pittsylvania | 30 min |
| Aug 20, 4:32 PM EDT | Special Weather Statement | RNK | Rockbridge, City of Buena Vista, City of Lexington | 28 min |
| Aug 20, 5:01 PM EDT | Special Weather Statement | RNK | Charlotte, Halifax, City of Danville | 29 min |
| Aug 20, 5:04 PM EDT | Special Weather Statement | RNK | City of Buena Vista | 26 min |
| Aug 20, 5:33 PM EDT | Special Weather Statement | RNK | Charlotte | 27 min |
| Aug 20, 7:58 PM EDT | Areal Flood Advisory | RNK | Patrick | 3 hr |
| Aug 20, 5:34 PM EDT | Special Weather Statement | RNK | Stokes | 26 min |
| Aug 20, 6:14 PM EDT | Special Weather Statement | RNK | Rockingham | 46 min |
| Aug 20, 6:35 PM EDT | Special Weather Statement | RNK | Surry | 25 min |
| Aug 20, 7:10 PM EDT | Special Weather Statement | RNK | Rockingham | 35 min |
| Aug 20, 7:20 PM EDT | Special Weather Statement | RNK | Stokes | 25 min |
| Aug 20, 7:47 PM EDT | Special Weather Statement | RNK | Stokes | 28 min |
Nearby
Special Weather Statements in Virginia, 2012Every special weather statement in 2012
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.